# SDR RYNA2013012200002

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 67,407 hours, 14,298 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

LEFT AFT BOOST PUMP FAILED INFLIGHT.  PLACED ON MEL 28-22-1 CAT C DDD 1 FEB 2013.  ISSUED DMI 3025.  SUPPLEMENTAL REPORT TO FOLLOW.
